MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD ALLERGY SYRINGE TRAY WITH BD PRECISIONGLIDE¿ PERMANENTLY ATTACHED NEEDLE; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD ALLERGY SYRINGE TRAY WITH BD PRECISIONGLIDE¿ PERMANENTLY ATTACHED NEEDLE; PISTON SYRINGE
Catalog Number 305540
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd allergy syringe tray with bd precisionglide¿ permanently attached needle there were scale marking issues.There was no report of patient impact.The following information was provided by the initial reporter: we have received a quality complaint on product sold to our customer.Item: 305540.Quantity affected: 2 cs.Serial/lot number: (b)(6).Po : 4516148201.Reported issue: these are 1 ml syringes.A lot of the syringes only go up to 0.9 volume.The last.10 of volume is missing.I have opened multiple packages, and in each box of 25, at least 6-7 are not labeled correctly.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields have been updated with additional information: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: d.4.Medical device lot #: 2321612 d.4.Medical device expiration date: 31-dec-2027 h.4.Device manufacture date: 17-nov-2022 d.4.Medical device lot #: 2321604 d.4.Medical device expiration date: 31-dec-2027 h.4.Device manufacture date: 17-nov-2022.
 
Event or Problem Description
It was reported while using bd allergy syringe tray with bd precisionglide¿ permanently attached needle there were scale marking issues.There was no report of patient impact.The following information was provided by the initial reporter: we have received a quality complaint on product sold to our customer.Item: 305540 quantity affected: 2 cs serial/lot number: (b)(6) po : 4516148201 reported issue: these are 1 ml syringes.A lot of the syringes only go up to 0.9 volume.The last.10 of volume is missing.I have opened multiple packages, and in each box of 25, at least 6-7 are not labeled correctly.
 
Additional Manufacturer Narrative
Investigation summary: customer returned total of (b)(4) 1ml 27g allergy syringes, (b)(4) were in unopened trays, 33 were out of the trays.It was reported by customer that "these are 1 ml syringes.A lot of the syringes only go up to 0.9 volume.The last.10 of volume is missing.All the syringes visually examined and observed 33 syringes with missing 1ml unit marking.The print on syringes was not properly applied and the complaint has been verified.The root cause is due to improper application of ink during production and the manufacturing facility has been made aware of the issue.A review of the device history record was completed for batch# 2321612.All inspections and challenges were performed per the applicable operations qc specifications.There was one (1) notification (b)(4) noted that did not pertain to this complaint.There were two (2) notifications (b)(4) noted for print issues.
 
Event or Problem Description
Samples received.

Brand Name
BD ALLERGY SYRINGE TRAY WITH BD PRECISIONGLIDE¿ PERMANENTLY ATTACHED NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer (Section G)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17159563
Report Number1920898-2023-00370
Device Sequence Number17908811
Product Code FMF
UDI-Device Identifier00382903055401
UDI-Public(01)00382903055401
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305540
Device Lot NumberSEE H10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer08/10/2023
04/24/2024
Initial Report FDA Received Date06/19/2023
Supplement Report FDA Received Date09/11/2023
04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown